# SDR ASAA2023010641441

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,873 hours, 10,665 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Rt Sliding Wndw
- Part time: 50,532 hours, 15,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT CRUISE. ASA QRH RAN, ILLUMINATED AGAIN AFTER SWITCH REPOSITIONED ON. SWITCH OFF FOR THE DURATION OF THE FLIGHT. GROUNDED - YES. FOUND WINDOW HEAT SENSOR FAULT ON BITE REMOVED AND REPLACE RH SIDE WINDOW DUE TO A/C HISTORY REF B737-900 AMM 56-12-11.
